# SDR DALA1117860199

- Difficulty date: February 21, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 61,090 hours, 8,757 cycles
- Engine time: 51,939 hours, 8,515 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410154G
- Condition: Damaged
- Location: Le Slat
- Part time: 51,939 hours, 8,515 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR12 SLAT WEDGE AREA UPPER SURFACE FOUND DENT AND HOLE.  METAL HOT BOND REPAIR CARRIED OUT AS PER SRM 57-43-02 REPAIR 1 FIG 201 AND SRM 51-70-10 REPAIR 2 FIG 203.
